MAUDE Adverse Event Report: BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC QDOT MICRO¿ CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D139501
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31561409l and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no internal action is required at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
The report indicated during paroxysmal supraventricular tachycardia ablation with qdot micro¿ catheter, the patient experienced thrombotic cerebral infarction.The patient experienced a thrombotic cerebral infarction.The patient was not taking anticoagulants.No prolongation of hospital stay occurred.Causal relationship with product was unknown.During the ablation of the slow pathway with navistar catheter, the temperature ramp became alarmingly gradual.After replacing it with the qdot micro catheter, the incident did not recur, and the procedure was completed.Information received indicated that the subsequent condition of the patient remains unknown.The patient was not originally taking anticoagulants and had only inserted the catheter into the right atrium during the procedure.The physician¿s opinion on the cause of this adverse event was that the patient did not take anticoagulants.No further information is available.Delivered energy was rf (radiofrequency).Information received indicating that the temperature issue was found during ablation with navistar.No celsius catheter.
 
Additional Manufacturer Narrative
On 10-jul-2025, bwi received additional information indicating that the physician¿s opinion on the cause of this adverse event was that the patient did not take anticoagulants.The issue was caused by the non-administration of antithrombotic drugs after the procedure.One catheter exchange occurred during the procedure.No transseptal puncture was performed.The number of performed rf (radiofrequency) ablations were 5 ablations outside the pulmonary veins.No ablations performed in the pulmonary veins.Ngen generator/pump was used for the procedure.Due to the lack of anticoagulants, bwi has determined that this event is not fda-reportable against any of their devices.As a result, no further reports will be sent for this event.Manufacturer reference number: (b)(4).

Brand Name
QDOT MICRO¿ CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22355993
Report Number2029046-2025-02127
Device Sequence Number8621993
Product Code OAE
UDI-Device Identifier10846835016710
UDI-Public(01)10846835016710(11)250117(17)280116(10)31561409L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD139501
Device Lot Number31561409L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8.5F SHEATH, VIZ SMCURVE,SHORT; DEF 7F NS,4P,D,1-7-4MM,HYP,115; NGEN GENERATOR; NGEN PUMP; OCTA,STD,48P,2-2-2-2-2,D-CURVE
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown
Patient EthnicityNon Hispanic